# SDR USAA20090827SB140

- Difficulty date: August 24, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 672906002
- Part serial: 08860357
- Condition: Stuck
- Location: Rt Wing
- Part time: 43,292 hours, 27,185 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHX - AT THE GATE, DURING BOARDING PROCESS, CREW IN COCKPIT WAS ALERTED BY GROUND CREW THAT SMOKE WAS COMING OUT OF THE RIGHT WING.  CAPTAIN CONFIRMED SMOKE COMING OUT OF WING AND ADVISED PASSENGERS TO DEPLANE THE AIRCRAFT.  THE CRASH/FIRE RESCUE WAS CALLED OUT TO THE AIRCRAFT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RIGHT WING ANTI-ICE VALVE HAD STUCK OPEN CAUSING BLEED AIR TO ROUTE TO WING AND SMOKE.  MAINTENANCE REMOVED AND REPLACED THE VALVE PER MM 30-11-11-4.  ALSO, COMPLIED WITH AIRPLANE STRUCTURE INSPECTION PER MM 05-51-34-2 AND NDT MANUAL 51-00-00, PAGE 6, FIGURE 3.  NO DEFECTS NOTED.
